MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB STENT GRAFT (LEFT)

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB STENT GRAFT (LEFT)
Model Number TV-IL1418140-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.It was reported that the procedure was performed for a fusiform aneurysm with a long neck and narrow access vessels.The alto main body was deployed via left access.The contralateral leg of the alto main body was oriented to the anterior/posterior direction, resulting in a cross-legged (ballerina) configuration.The customseal polymer fill was delivered without any issues.Contralateral cannulation was achieved successfully in approximately four minutes.The ovation ix iliac limb stent graft was deployed in the right common iliac artery (cia), followed by touch-up using the integrated balloon 14 minutes later.Next the other ovation ix iliac limb stent graft was deployed in the left cia, followed by balloon touch-up.The procedure was completed with no endoleaks or flow delays confirmed.Routine follow-up approximately three months later on (b)(6) 2026 conducted a computed tomography (ct) scan that revealed thrombotic occlusion of the right cia limb (from the proximal to the distal end) as well as occlusion of the proximal section of the left cia limb.There was no discrepancy in the positioning height of the left and right ovation ix limbs.Reintervention was completed on (b)(6) 2026.First a thrombectomy was performed via the right femoral artery.The physician then elected to implant (non-endologix) 14mm x 4cm bare metal stents bilaterally, extending approximately 5mm proximally from the legs.An angiography was conducted that confirmed adequate stent graft patency.Per the physician's discretion, balloon touch-up was not performed, and the procedure was concluded.The final patient status was not provided.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Pre-planning and computed tomography imaging studies have been received.Patient medical records have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB STENT GRAFT (LEFT)
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key25034415
Report Number3008011247-2026-00037
Device Sequence Number9039540
Product Code MIH
UDI-Device Identifier00850007370305
UDI-Public(01)00850007370305(17)280821(10)FS081825-35
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1418140-J
Device Lot NumberFS081825-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LOT# FS051225-28); CUSTOMSEAL KIT (LOT# FF021825-01); OVATION IX ILIAC LIMB (RIGHT) (LOT# FS021125-15)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale